# SDR IPXA2016060904427

- Difficulty date: May 15, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN R-3 DOOR JAMB WEB IS CRACKED ON AFT END AT TOP LIGHTNING HOLE.  REPAIRED CRACKED R-3 DOOR JAMB WEB IAW EA 011-5310-01-A6271, REV I/R AND EO MD11-5310-61002-A.
